# SDR SWAA2022020813691

- Difficulty date: January 11, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 41,201 hours, 24,227 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER AFT T/E PANEL AT #2 PYLON HORIZ. SEAL RETAINER IS CRACKED. / REMOVED CRACKED HORIZ. SEAL RETAINER FROM RT WING UPPER AFT T/E PANEL AT #2 PYLON. INSTALLED NEW SEAL RETAINER IAW SOPM 20-50-01; SRM 51-40-02-0G-0 STEP 4. FASTENER CALLOUTS PER IPC 57-50-00-25.
